Open Access
Translator Disclaimer
April 2011 The diffeomorphism supergroup of a finite-dimensional supermanifold
C. Sachse, C. Wockel
Adv. Theor. Math. Phys. 15(2): 285-323 (April 2011).

Abstract

Using the categorical description of supergeometry we give an explicit construction of the diffeomorphism supergroup of a compact finitedimensional supermanifold. The construction provides the diffeomorphism supergroup with the structure of a Fréchet supermanifold. In addition, we derive results about the structure of diffeomorphism supergroups.

Citation

Download Citation

C. Sachse. C. Wockel. "The diffeomorphism supergroup of a finite-dimensional supermanifold." Adv. Theor. Math. Phys. 15 (2) 285 - 323, April 2011.

Information

Published: April 2011
First available in Project Euclid: 25 May 2012

zbMATH: 1268.58009
MathSciNet: MR2924232

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.15 • No. 2 • April 2011
Back to Top